# SDR DALA2018020600696

- Difficulty date: February 2, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 34,143 hours, 19,842 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Missing
- Location: R4 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4  DOOR HANDLE TRIM COVER MISSING. REPLACED THE COVER.
